# SDR UPS06846857

- Difficulty date: April 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 72,792 hours, 49,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN APPROX STA 880 L22R RBL 57 FLOORBEAM CRACKED APPROX 4" FROM LIGHTNING HOLE TO FASTENER.  CUT FLOORBEAM AT STA 879 RBL 49.03, FABRICATED AND INSTALLED -1,-2 -3,-4 REPAIR ANGLES, AND FLOORBEAM EXTRUSION IAW UPS RAA DC8-53- 20546, SAA EA# 008-5320-01-A0157, DATED 20 APR 06, FAA FORM 8100-9 DATED 19 APR 06, BAC SRV REQUEST 1-181038586.
